# SDR SIMA201025201

- Difficulty date: September 8, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 405 hours, 280 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control System
- Condition: Binds
- Location: Flight Control
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3892 THE CREW REPORTED THAT WHILE DESCENDING ON AUTOPILOT THROUGH 12,000 FEET THE AUTO PILOT PITCH TRIM CAUTION CAME ON FOLLOWED BY AUTO PILOT TRIM CAUTION 20 SECONDS LATER.  THE CREW DISCONNECTED THE AUTO PILOT.  THE CAPTAIN DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE CONTROLS WERE STIFF AND BINDING ON THE GROUND.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CHECKED FAULT HISTORY IN MDC, NO IOC FAULTS FLAGGED.  GROUND MAINTENANCE PERFORMED OPERATIONAL TEST OF FLIGHT CONTROL COMPUTER IAW CRJ MM 22-11-00-710-802.  FOUND NO CURRENT FAULTS LOADED.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
